Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 186, NWS Pueblo, CO

July 27, 2018Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2018, 3:40 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2018, 3:40 PM MDT (21:40 UTC)
Expired
Jul 27, 2018, 4:15 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

229 
WUUS55 KPUB 272140
SVRPUB
COC055-101-272215-
/O.NEW.KPUB.SV.W.0186.180727T2140Z-180727T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
340 PM MDT FRI JUL 27 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Huerfano County in southeastern Colorado...
  Southern Pueblo County in southeastern Colorado...

* Until 415 PM MDT.

* At 340 PM MDT, a severe thunderstorm was located 16 miles south of
  Pueblo Reservoir, or 17 miles southwest of Pueblo, moving northeast
  at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3779 10449 3788 10472 3799 10486 3809 10491
      3820 10474 3798 10426
TIME...MOT...LOC 2140Z 239DEG 10KT 3803 10476 

HAIL...1.50IN
WIND...60MPH
 
$$

KTS
1 follow-up statement
030 
WWUS55 KPUB 272156
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT FRI JUL 27 2018

COC055-101-272215-
/O.CON.KPUB.SV.W.0186.000000T0000Z-180727T2215Z/
Huerfano CO-Pueblo CO-
356 PM MDT FRI JUL 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN HUERFANO AND SOUTHERN PUEBLO COUNTIES...

At 355 PM MDT, a severe thunderstorm was located 15 miles south of
Salt Creek, or 17 miles south of Pueblo, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3779 10449 3788 10472 3799 10486 3809 10491
      3820 10474 3798 10426
TIME...MOT...LOC 2155Z 265DEG 14KT 3801 10465 

HAIL...1.50IN
WIND...60MPH
 
$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:12 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 27, 12:12 PM MDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1212 PM MDT Fri Jul 27 2018

.SHORT TERM...(Today and tonight)
Issued at 400 AM MDT Fri Jul 27 2018

Currently...Low clouds are in place across much of the plains and
Teller/Fremont counties early this morning leading to MVFR to IFR
conditions. Overnight MCS has tracked south across the far eastern
plains, and continues through eastern Las Animas/western Baca
county. GOES-16 GLM flash extent density trends show constant and
frequent lightning with the system, while ABI IR imagery depicts
consistently cold tops. The system is producing heavy rainfall and
frequent lightning as well as periodic gusty winds, including a 45
knot gust at La Junta at 0753 UTC.

This morning... Expect low clouds to dissipate shortly after sunrise
this morning. As for the MCS, expect it to continue to the southern
Colorado border given recent GOES-16 temperature and lightning
trends and favorable downstream instability. The cloud shield
associated with the overnight MCS should be out of the region in
time for sufficient daytime heating for afternoon convection,
discussed below.

Rest of today...Upper level high pressure system remains in place
over the southwest US, leading to continued northwest flow over
Colorado. The strongest mid-level flow still resides just to the
north of the forecast area, but ~30 knot 500 mb winds are forecast
to clip the northern fringes by this evening. A subtle shortwave
advancing through the flow will project QG ascent across eastern
Colorado during the afternoon while also sending a cold front across
the area this evening. Flow at the surface will be southeasterly and
strongest along the Kansas border, and weaker further west.
Atmospheric moisture remains abundant, with TPW around 1.25" across
the plains (normal is around 0.75"). Surface dew points will range
from  50-60 degrees across most of the plains, with a narrow
corridor of 60+ degree dew points along/east of the Colorado/Kansas
border within the strongest southeasterlies. The high surface
moisture combined with diabatic heating and steep mid-level lapse
rates will yield MLCAPE near 2500 j/kg near the CO/KS border by late
afternoon, with values decreasing west to around 1000 j/kg or less
along the I-25 corridor. Deep layer bulk shear will also be most
favorable near the Kansas border.

As for thunderstorm evolution, expect thunderstorms to develop over
the high terrain by early afternoon. Storm coverage will shift east
to the plains through the afternoon and into the evening aided by
the aforementioned shortwave. While storms along the I-25 corridor
may be strong (small hail, gusty winds, heavy rainfall), they are
not expected to be severe considering generally weak instability and
shear. As storms evolve eastward, severe potential increases,
particularly near the CO/KS border where shear and instability will
be most favorable per the earlier discussion. Large hail and
damaging winds will be the greatest threats, with an isolated
tornado also possible given favorable SRH and lower LCLs. While
flash flooding will be possible if a storm moves over a burn scar,
quick storm motion compared to earlier this week will limit the
flooding threat. High temperatures on Friday will reach the low to
mid 90s across the plains, and low to mid 80s in Colorado Springs
and the high valleys.

Tonight...Thunderstorm coverage will decrease from west to east
across southern Colorado, with storms completely out of the forecast
area by around midnight. Low temperatures will be around 60 across
the plains, mid 50s in Colorado Springs, and mid 40s in the San Luis
Valley.

.LONG TERM...(Saturday through Thursday)
Issued at 400 AM MDT Fri Jul 27 2018

...Severe Thunderstorms with large hail possible Saturday and
Sunday...

Main concern this weekend will be the potential for severe
thunderstorms both Saturday and Sunday afternoon. NW flow aloft
will increase and moist surface upslope flow is expected to
continue. This favorable shear pattern will combine with
sufficient CAPE to allow rotating storms to develop. Given the
northwest flow aloft, At this time, the forecasted hodographs
(especially Sunday) appear to be quite straight, and this will
likely lead to splitting storms. Right turning storms would move
south-southeast, and this could lead to an increasing severe
threat along the I-25 corridor region.

At this time it appears the best chance for severe storm activity
will be Sunday as winds aloft will be strongest and a well
defined short wave will be moving towards the region. Any
boundaries that come into play from earlier MCS activity (too
early to determine) would have the potential to increase the
tornado risk. These boundaries on the other hand could also act to
stabilize the low level atmosphere which would decrease the
threat of strong storms over the region. For now, SPC has marginal
risk for the region for this weekend. Given the increasing shear,
I would not be surprised if risk category is increased in later
outlooks.

With the flow increasing aloft (and storms moving), the Flash Flood
risk over the region will decrease somewhat. However, intense
rainfall over saturated ground will remain a threat through the
weekend.

For next week, guidance dries out the region quite a bit with temps
going back into the 90s across the plains. Afternoon storms will
still be a threat, but coverage is expected to be much less and
intensity will also be significant less. \/HOdanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1211 PM MDT Fri Jul 27 2018

Similar forecast today as past few days, with mainly VFR conditions
at COS, PUB and ALS over the next 24 hours. Storms have already
started to fire across the higher terrain, with west to northwest
steering flow moving the storms to east south east. All terminals
will have the potential for storms to move across from 18z through
around 02z, before storms diminsish through the late evening
hours. Storms will bring MVFR conditions with brief IFR conditions
possible, with heavy rain, gusty outflow winds up to 40kts and
small hail. Not expecting storms to persist much after 06Z
tonight across the far Southeast Plains, and do not anticipate
low cloud development through the overnight hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LINE
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Jul 27, 11:54 AM MDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1154 AM MDT Fri Jul 27 2018

COZ058>089-093>099-281800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1154 AM MDT Fri Jul 27 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
early this afternoon, with storms moving southeast across interior
valleys, the I-25 Corridor and the eastern plains late this
afternoon and into the evening. All storms will have the potential
to produce small hail, gusty winds to 45 mph, frequent lightning,
and heavy rainfall.

Severe potential increases east of the I-25 corridor especially
near the Kansas border, where hail to the size of golf balls and
winds gusting over 60 mph will be possible. An isolated tornado is
also possible near the border, particularly in eastern Kiowa and
eastern Prowers counties.

Storm motions will be fairly quick today, but the flash flood
threat still exists, particularly over burn scars.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe thunderstorms are possible across all of the
southeast plains and adjacent southern mountains both Saturday and
Sunday. Damaging winds, large to very large hail and possibly a
tornado or two could occur. Although both Saturday and Sunday
could have severe storms, Sunday appears the best day for severe
weather as instability will be greatest and wind shear will be
strongest.

The threat of flash flooding will continue through the weekend.
However, the threat will be somewhat lower than it has been since
storms will be moving at a quicker pace.

For Monday through Thursday, drier air will return to the region
and thunderstorm activity will decrease. Storm intensity will also
decrease as wind shear aloft weakens.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this afternoon and tonight across the eastern mountains and
southeast plains.

50/50

In the hours before

Special weather statement, Jul 27, 1:23 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT FRI JUL 27 2018

COZ076-077-079-081-083-272015-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
123 PM MDT FRI JUL 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT AND
SOUTHWESTERN TELLER COUNTIES UNTIL 215 PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Guffey, or 33 miles west of Colorado Springs,
moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge and Canon City.

LAT...LON 3867 10509 3839 10528 3853 10559 3870 10548
      3870 10533 3874 10533
TIME...MOT...LOC 1923Z 300DEG 10KT 3865 10540

KTS
Special weather statement, Jul 27, 1:32 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
132 PM MDT FRI JUL 27 2018

COZ062-063-072-076-077-272000-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
132 PM MDT FRI JUL 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 200 PM MDT...

At 132 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salida, or 54 miles east of Gunnison, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Salida, Swissvale, Howard and Waugh Mountain.

LAT...LON 3873 10595 3870 10597 3869 10594 3869 10548
      3838 10570 3850 10602 3864 10607 3874 10601
TIME...MOT...LOC 1932Z 300DEG 18KT 3862 10593

KTS
Special weather statement, Jul 27, 1:43 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
143 PM MDT FRI JUL 27 2018

COZ081-084-085-272030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
143 PM MDT FRI JUL 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
230 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 15 miles north of Colorado Springs, moving southeast at
15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Black Forest and Gleneagle.

LAT...LON 3908 10477 3898 10463 3885 10488 3901 10500
      3913 10503 3913 10481
TIME...MOT...LOC 1942Z 320DEG 15KT 3905 10492

KTS
Special weather statement, Jul 27, 2:16 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
216 PM MDT FRI JUL 27 2018

COZ076>079-083-272100-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
216 PM MDT FRI JUL 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND NORTH
CENTRAL CUSTER COUNTIES UNTIL 300 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 40 miles southwest of Colorado Springs, moving south
at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Royal Gorge and Canon City.

LAT...LON 3847 10554 3857 10530 3832 10509 3820 10545
TIME...MOT...LOC 2015Z 337DEG 18KT 3845 10540

KTS
Local storm report, Jul 27, 2:45 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 SSW CANON CITY        38.40N 105.26W
07/27/2018  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

&&
Local storm report, Jul 27, 2:58 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             2 E RYE                 37.92N 104.89W
07/27/2018  E1.00 INCH       PUEBLO             CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:09 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jul 26, 6:10 PM MDTSpecial Weather StatementPUBPueblo35 min
Jul 26, 6:35 PM MDTSpecial Weather StatementPUBKiowa25 min
Jul 26, 7:41 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers31 min
Jul 27, 2:04 AM MDTSpecial Weather StatementPUBBent41 min
Jul 27, 2:50 AM MDTSpecial Weather StatementPUBBaca40 min
Jul 27, 3:37 AM MDTSpecial Weather StatementPUBBaca38 min
Jul 27, 12:16 PM MDTSpecial Weather StatementPUBConejos44 min
Jul 27, 12:43 PM MDTSpecial Weather StatementPUBCostilla47 min
Jul 27, 12:55 PM MDTSpecial Weather StatementPUBChaffee35 min
Jul 27, 1:04 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont26 min
Jul 27, 1:23 PM MDTSpecial Weather StatementPUBFremont52 min
Jul 27, 1:32 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 27, 1:43 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jul 27, 1:49 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 27, 2:16 PM MDTSpecial Weather StatementPUBFremont44 min
Jul 27, 2:40 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo35 min
Jul 27, 2:49 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo26 min
Jul 27, 2:51 PM MDTFlash Flood WarningPUBCuster, Pueblo105 min
Jul 27, 3:03 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo27 min
Jul 27, 3:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo31 min
Jul 27, 3:29 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo16 min
Jul 27, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jul 27, 4:11 PM MDTSevere Thunderstorm WarningPUBPueblo34 min
Jul 27, 4:50 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 27, 5:50 PM MDTSpecial Weather StatementPUBBent25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.